MathSciNet Relay Station
MathSciNet bibliographic data
MR227331 (37 #2916) 26.30
Pesin, I. N. The measurability of symmetrically continuous functions. (Russian) Teor. Funkciĭ Funkcional. Anal. i Priložen. Vyp. 5 1967 99–101.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement